ON I-ALEXANDROFF AND I-g-ALEXANDROFF IDEAL TOPOLOGICAL SPACES


Ekici E.

FILOMAT, vol.25, no.4, pp.99-108, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.2298/fil1104099e
  • Title of Journal : FILOMAT
  • Page Numbers: pp.99-108

Abstract

In this paper, the notions of I-Alexandroff and I-g-Alexandroff ideal topological spaces are introduced and studied. Also, characterizations and properties of I-Alexandroff and I-g-Alexandroff ideal topological spaces are investigated.